Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Pcos, dark brown spotting, abdominal cramps, backache, protected intercourse

i was diagnosed of pcos in aug 2o11. i have my periods for 9 times a year. this time in may 2012... i noticed sumthing strange and that for the 1 st time....... a dark brown color spotting on my panty. only once. since then i have been having abdominal cramps and back ache. i had my periods last on 29th march 2012. i had sex with my husband around 21 st april, we used protection. semen was discharged outside after removal of condom..... away from me. i noticed this spotting on 11 th may. want to know wat it can be?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Your description of bleeding is suggestive of an implantation bleeding.Pregnancy is a likely diagnosis even if your husband ejaculated outside. You need to check for pregnancy using a test kit available at all the pharmacies.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor